# SDR CALA2025050504444

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 118,595 hours, 12,017 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161W60221
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR UPLOCK HOOK FWD SPRING MISSING. TOOL NEEDED UPDATED P/N: J32090-69 OR -70 (OPTIONAL) TO INSTALL NEW SPRING PER AMM 32-32-20-400-801. SPRING REQUIRED IS  ITEM 60 IPC 32-32-03-01A. ESDR FORM COMPLETED. GENERAL VISUAL INSPECTION CARRIED OUT IN L/H WHEEL WELL & LEFT LANDING GEAR FOR ANY DAMAGE I.A.W AMM TASK 05-41-07-210-803. NO DAMAGE FOUND ON ANY COMPONENTS OR SURROUNDING AREA. GEAR UPLOCK TENSION SPRING REPLACED PER AMM 32-32-20-400-801. ALL HARDWARE INTACT NO NOTED DAMAGE TO FIXTURES OR SURROUNDING STRUCTURE.PARTS USED:  25-3232-3-0027,QTY :1
